# SDR DALA2025111208306

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 31,362 hours, 17,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND AFT OF L2 DOOR. DAMAGE IS LOCATED 20 INCHES AFT OF DOOR ON SKIN LAP JOINT. MTX MISDRILLED HOLES WHILE WORKING SRM REPAIR. C/W ER/A 630312-14 REV 0. QC5368 251784. C/W ER/A 630312-14 REV 1. QC5368 251784. C/W ER/A 630312-14 REV 2. QC5368 251784. C/W ER/A 630312-14 REV 3. ERA 630312-14AD REV ORIGINAL HAS BEEN COMPLIED WITH AND ERA 63012-14 PRI REV 3 MATCHES.
